Yasmin - Im 16 I just had a baby, it took 8 weeks after birth for me to get my period again. about a
- 13 Feb 2013 by kapalkasam
- 13 February 2013
- yasmin, birth control, menstrual disorders, period, baby
Added 13 Feb 2013:
8 weeks after birth i had my first period, then a week after i had my first period i started yasmin, i took it for a month then went it and got the birth control shot. they gave me a pregnancy test to ensure i wasnt pregnant before they gave me the shot and sure enough i wasnt . then since the doctor said it takes 2 weeks for the shot to start working i continued with my yasmin for two weeks. and its been about a week since i stoped and i havent got my peiord since i started yasmin. me and my boyfriend have been extremly carful using condoms etc. what could be wrong?
Did your Dr who gave you the shot tell you to keep taking birth control pills after the shot? Usually you should only use non hormonal contracetives, like condoms, after receiving Depo-Provera (the birth control shot) until the shot can start working. I think you are not having your period because you have a lot of hormone on board. Some women do not have periods while on the Depo-Provera shot. You need to consult your Dr again and LISTEN to directions carefully and ask questions about what you do not understand. You are probably ok if you were using condoms too but see your Dr just to be sure.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 26 Dec 2013 • 1 answer
Posted 3 Jun 2015 • 1 answer
Posted 14 Apr 2016 • 0 answers
Posted 21 Jun 2016 • 1 answer